It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax side effect

Re: Fosamax side effect

[ Back to Messages ]

Message

Posted by Joan on February 07, 2000 at 13:22:08:

In Reply to: Re: Fosamax side effect posted by ariel on November 22, 1999 at 14:13:17:

I was taking Fosamax 10mg for about 4mths, then started having trouble with a drooping eyelid and eventually double vision in that eye. 2mths later I was diognosed with Myasthenia Gravis and put on Mestinon. My condition didn't improve, infact my eyesight was getting worse and I was feeling quite ill, by this time I had not been able to drive for 3 months. I decided to stop taking the Fosamax and within 2 days my eye sight started to improve and within a week I was driving again and my energy level had improved. Two weeks after stopping the Fosamax I have stopped the Mestinon and seem to be slowly improving.Has anybody else had similar problems? I wish I had conected Fosamax to my double vision a few months ago.




Follow Ups




All times are GMT -7. The time now is 10:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!